Leekuf SF Syrup 100 ml

Leekuf SF Syrup 100 ml

Leeford Healthcare Ltd
Uses of Leekuf SF Syrup 100 ml:
Cough with mucus, Dry cough
Composition of Leekuf SF Syrup 100 ml:
Guaifenesin 100mg/5ml + Phenylephrine 5mg/5ml
76
coupon
coupon
MRP: ₹95
*Product images are for illustrative purposes only and may differ from the actual product.

  Substitutes for Leekuf SF Syrup 100 ml

*Order substitutes only on doctor's approval

Uses

Guaifenesin is generally used in treatment of the treatment of cough with mucus.
Phenylephrine is generally used in treatment of common cold symptoms.

Side effects

  • Diarrhoea
  • Headache
  • Hypersensitivity reaction
  • Itchy rash
  • Nausea
  • Stomach pain
  • Vomiting

How to use

Consume this medicine in the dosage and duration as per your doctors advise. While taking Guaifenesin, swallow it completely without crushing, breaking or chewing it. Guaifenesin is advised to be taken at a fixed time, but may be taken together with food (or) without food.
Consume this medicine in the dosage and duration as per your doctors advise. For directions before use, please check the label. Measure it with a measuring cup and take it by mouth. Shake well before use. Phenylephrine is advised to be taken at a fixed time, but may be taken together with food (or) without food.Take it with food if stomach upset occurs.

How it works

Guaifenesin works by decreasing the stickiness of mucus (phlegm) and helps in its removal from the airways.
Phenylephrine is a decongestant that improves the condition by shrinking the blood vessels to provide quick and temporary relief from inflammation (swelling and redness) and discomfort.
Q. What is Guaifenesin used for?
Guaifenesin is an expectorant, mainly used to relieve chest congestion by aiding the removal of mucus

Q. What is Ascoril+/Ascoril LS/ Ascorl D cough syrup?
Ascoril+ cough syrup contains terbutaline, while Ascorl LS contails levosalbutamol. In addition both syrups contain bromhexine and Guaifenesin and are used to relieve cough due to acute and chronic inflammation of the airways (bronchitis) and other cough conditions.Ascoril D is a medicine for dry cough and it does not contain Guaifenesin

Q. Is Ascoril+ an antibiotic?
No, Ascoril+ cough syrup contains terbutaline, bromhexine and Guaifenesin. It does not contain any antibiotic

Q. Does Ascoril+/ Ascoril LS cause drowsiness?
No, terbutaline, levosalbutamol, bromhexine and Guaifenesin do not cause any drowsiness. Hence, Ascoril+ or Ascoril LS syrup does not cause drowsiness

Q. How long can I take Guaifenesin?
Consult your doctor for use more than 7 days

Q. Can I take Guaifenesin if I have high blood pressure?
Guaifenesin should not be taken by individuals with high blood pressur

Q. Can I take Guaifenesin with phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen)?
There are no known drug interactions between phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen) and Guaifenesin. However, consult your doctor about all medications currently taken before starting and while on Guaifenesin

Q. Can I take Guaifenesin with Sudafed (pseudoephedrine-decongestant preparation) and Dayquil (OTC cold and cough preparation), Benadryl, benzonatate?
Guaifenesin can be taken with other cold and cough preparation including Sudafed, Dayquil, Benadryl and benzonatate . However, other formulations containing Guaifenesin must be avoided to avoid a double dose. Also, Guaifenesin should not be combined with cough suppressants in the treatment of cough since the combination would not be logical and you may be exposed to unnecessary side effects.

Q. Is Phenylephrine an antibiotic/a stimulant/an NSAID/ does Phenylephrine work/ does Phenylephrine makes your nose run/ does Phenylephrine has aspirin in it?
Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it

Q. Can i take Phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with Phenylephrine

Q. Can i take Phenylephrine with high blood pressure?
Do not take Phenylephrine with high blood pressure

Q. Is Phenylephrine the same as Sudafed?
No, Phenylephrine is not same as Sudafed which contains pseudoephedrine.
  • Do not take Guaifenesin if you have known allergy to it.Stop Guaifenesin and consult your doctor immediately if you develop breathing difficulty swelling on your face, neck throat or tongue (severe allergic reactions).Do not take Guaifenesin if you are taking more than one cough and cold medicine.Consult your doctor before you start taking Guaifenesin if you have asthma, inflammation of air passages (bronchitis), lung disorder in which the flow of air to the lungs is blocked (chronic obstructive pulmonary disease) such as emphysema, smokers cough,  porphyria (a rare blood pigment disorder that affects skin and other organs).Consult your doctor before you start Guaifenesin if you are suffering from liver or kidney problems, or if you are taking alcohol.Guaifenesin should not be combined with cough suppressants in the treatment of cough.Consult your doctor if your symptoms worsen or do not improve within 7 days, tend to recur, or are accompanied by a fever, rash, or persistent headache.It is important to tell your doctor, while undergoing urine tests, if have recently taken or are taking Guaifenesin as it can affect some results.Do not take Guaifenesin if you are pregnant or breast feeding unless it is advised by your doctor.Use within 4 weeks of opening the bottle; discard after 4 weeks of opening even if not used (consult your pharmacist for the procedure to dispose).
  • Oral Phenylephrine should be taken with foodPhenylephrine can make you restless, so don't take it too close to bedtimeDo not use this medicine without doctor's advice if you are pregnant or breast feedingSmoking may worsen the effect; therefore use of tobacco should be avoided.

Product Details

SKU: PC-20069
Product Description: Leekuf SF Syrup 100 ml is manufactured by Leeford Healthcare Ltd
Packing: Bottle
Condition: New
Sold by: Pulse Pharmacy India Pvt. Ltd.
ic

Wide Range of Wellness & OTC Products

ic

Flat Discount & Cashback on Medicine

ic

100% Secure Payments

ic

Subscribe for hassle free monthly refills